# SDR CALA2024111301119

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 116,253 hours, 11,790 cycles
- Engine: Ge GE9090B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E2 ESN 900229 HAS EXPERIENCED AN INCREASE IN OIL CONSUMPTION. PLEASE ACCOMPLISH A SNIFF CHECK OF THE OIL FOR FUEL SMELL IN THE OIL SYSTEM, REF. AMM 12-13-01-200-003-002. ACCOMPLISH FIM 71-05 T ASK 805 STEPS D. (1) TO D. (3). ALSO PLEASE PERFORM TEST NO. 6 - PA RT-POWER LEAK CHECK WITH ALL THE DRAIN LINES BAGGED TO SEE IF AN Y OF THE CARBON SEALS ON THE AGB ARE LEAKING. STAY AT 70% N1 FOR 10 MINUTES BEFORE REDUCING BACK DOWN TO IDLE. IF THE GEARBOX SEALS ARE INDEED LEAKING, CAP THE ASSOCIATED DRAIN LINES AND DIP F OR 25 CYCLES PER AMM 71-71-00-700-802-G00.  PLEASE REPORT ANY FI NDINGS OR ACTIONS W/IN THIS LOG PAGE. ESCPP@UNITED.COM, 847-700- 8324 OPT 4 CARRIED BY ELB OPEN AND BAGGED DRAIN LINES FROM BUG, IDG, EDP, EDP PAD, HMU AND MFP 6 TOTAL.
